MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, CORKSCREW FT II; BONE FIXATION SCREW/PLATE

ARTHREX, INC. SUTURE ANCHOR, CORKSCREW FT II; BONE FIXATION SCREW/PLATE
Model Number SUTURE ANCHOR, CORKSCREW FT II
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a rotator cuff repair surgery the implant fell out of the bone during suture tightening.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged suture anchor corkscrew® (part no.Ar-1928sf-2-1), batch 15416218, was received for investigation.Visual inspection noted: blue sutures were knotted.The anchor exhibited gouging and shear marks.Functional testing was not performed due to the observed damage.The method used to prepare the bone and the bone quality encountered during the procedure were not provided.The most likely cause can be attributed to improper bone preparation, misaligned insertion, or prying/leveraging the device during use.The marks on the threads could be consistent with pullout.Complaint allegation is confirmed.Refer to the investigation photos for details.

Brand Name
SUTURE ANCHOR, CORKSCREW FT II
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23000600
Report Number1220246-2025-03760
Device Sequence Number8869037
Product Code MBI
UDI-Device Identifier00888867023710
UDI-Public(01)00888867023710(11)250407(17)300331(10)15416218
Combination Product (Y/N)N
Initial Reporter CountryPL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, CORKSCREW FT II
Device Catalogue NumberAR-1928SF-2-1
Device Lot Number15416218
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date08/18/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown